HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Addison's Disease (http://www.healthboards.com/boards/addisons-disease/)
-   -   Weaning symptoms (http://www.healthboards.com/boards/addisons-disease/849317-weaning-symptoms.html)

3anglewhispers 05-12-2011 10:30 AM

Weaning symptoms
 
I am new here, and was diagnosed about two months ago with addisons. My cortisol levels were too high on my current dose of hydrocortisone, and I started retaining fluid. The doctor wants me to wean down from 40mg a day to 30mg. I went from taking 20mg in am and afternoon, to taking 20mg in am, and 15 mg in afternoon. My energy level is fine, I have just had the stomach upset. Not vomiting, just intermittent nausea, and some cramping. It is not nearly anything like it was before my diagnosis, but I am also new and just not sure. There is sure to be some adjustment by the body I am sure. Any tips mor insight? I am bound and determined to get this thing under wraps. I have been so sick for so long, and the improvement has been so great...just don't want to go back.


All times are GMT -7. The time now is 12:28 PM.